MAUDE Adverse Event Report: OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported the patient was presented to physician in stable condition for elective procedure of primary percutaneous coronary intervention procedure (ppci).The ppci procedure was completed without any complication, the patient was discharged the following day.Next day discharge is normal, as the patient was inpatient prior to the percutaneous coronary intervention (pci).During the procedure, when the dilator was removed from the sheath, prior to placing the impella the physician experienced oozing with the 13cm sheath at the valve.The procedure was delayed for 5 minutes, the issue was resolved by swapping out for another 14f oscor sheath.Minimal blood was lost, no blood product or surgical technique was required to control the oozing.Requesting additional information.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.A3,b4,g4,g7,h2,h6,h10.The device was used for treatment.Location of device is unknown and the device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections per procedure adelante s2s introducer sheath in-process and final inspection, perform pressure and vacuum leak test per procedure,latest revision.This test is performed by qa on 100% of the product.Per ifu.Precuations: when assembling the sheath and dilator, care must be taken to insert the dilator tip straight through the center of the valve membrane in order to prevent inadvertent puncturing of the membrane.Directions for use: slowly retract the guidewire and dilator, leaving the sheath in position.The hemostasis valve will reduce the loss of blood and the inadvertent aspiration of air through the sheath.Introduce the catheter through the hemostasis valve/sheath and advance it into position.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key9437674
Report Number1035166-2019-00116
Device Sequence Number16217583
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-17244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR